Volume 2, Issue 4
Explicit Multi-Symplectic Methods for Hamiltonian Wave Equations

J. Hong, S. Jiang, C. Li & H. Liu

DOI:

Commun. Comput. Phys., 2 (2007), pp. 662-683.

Published online: 2007-02

Preview Full PDF 131 975
Export citation
  • Abstract

In this paper, based on the multi-symplecticity of concatenating symplectic Runge-Kutta-Nyström (SRKN) methods and symplectic Runge-Kutta-type methods for numerically solving Hamiltonian PDEs, explicit multi-symplectic schemes are constructed and investigated, where the nonlinear wave equation is taken as a model problem. Numerical comparisons are made to illustrate the effectiveness of our newly derived explicit multi-symplectic integrators.

  • Keywords

Hamiltonian wave equations, multi-symplectic integration, symplectic Runge-Kutta methods, symplectic Runge-Kutta-Nyström methods.

  • AMS Subject Headings

65L06, 65M06, 65M12

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-2-662, author = {}, title = {Explicit Multi-Symplectic Methods for Hamiltonian Wave Equations}, journal = {Communications in Computational Physics}, year = {2007}, volume = {2}, number = {4}, pages = {662--683}, abstract = {

In this paper, based on the multi-symplecticity of concatenating symplectic Runge-Kutta-Nyström (SRKN) methods and symplectic Runge-Kutta-type methods for numerically solving Hamiltonian PDEs, explicit multi-symplectic schemes are constructed and investigated, where the nonlinear wave equation is taken as a model problem. Numerical comparisons are made to illustrate the effectiveness of our newly derived explicit multi-symplectic integrators.

}, issn = {1991-7120}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cicp/7922.html} }
TY - JOUR T1 - Explicit Multi-Symplectic Methods for Hamiltonian Wave Equations JO - Communications in Computational Physics VL - 4 SP - 662 EP - 683 PY - 2007 DA - 2007/02 SN - 2 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/cicp/7922.html KW - Hamiltonian wave equations, multi-symplectic integration, symplectic Runge-Kutta methods, symplectic Runge-Kutta-Nyström methods. AB -

In this paper, based on the multi-symplecticity of concatenating symplectic Runge-Kutta-Nyström (SRKN) methods and symplectic Runge-Kutta-type methods for numerically solving Hamiltonian PDEs, explicit multi-symplectic schemes are constructed and investigated, where the nonlinear wave equation is taken as a model problem. Numerical comparisons are made to illustrate the effectiveness of our newly derived explicit multi-symplectic integrators.

J. Hong, S. Jiang, C. Li & H. Liu. (2020). Explicit Multi-Symplectic Methods for Hamiltonian Wave Equations. Communications in Computational Physics. 2 (4). 662-683. doi:
Copy to clipboard
The citation has been copied to your clipboard